MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 LPS UNIV TIB HIN INS XXSM 23MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 LPS UNIV TIB HIN INS XXSM 23MM; KNEE TIBIAL INSERT
Catalog Number 198727023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address painful knee.Wash out and poly exchange were performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS UNIV TIB HIN INS XXSM 23MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7064573
Report Number1818910-2017-50321
Device Sequence Number19315957
Product Code KRO
UDI-Device Identifier10603295079385
UDI-Public10603295079385
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198727023
Device Lot NumberBFA12L5
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/31/2017
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date11/28/2017
Supplement Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR